American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46E15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 91 to 120 of 242 found      Go to page: 1 2 3 4 5 6 7 > >>

[91] Ignacio Villanueva. Completely continuous multilinear operators on $C(K)$ spaces. Proc. Amer. Math. Soc. 128 (2000) 793-801. MR 1670435.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[92] Pablo Galindo, Mikael Lindström and Ray Ryan. Weakly compact composition operators between algebras of bounded analytic functions. Proc. Amer. Math. Soc. 128 (2000) 149-155. MR 1646307.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[93] Der-Chen Chang, Galia Dafni and Elias M. Stein. Hardy spaces, BMO, and boundary value problems for the Laplacian on a smooth domain in $\mathbf R^N$. Trans. Amer. Math. Soc. 351 (1999) 1605-1661. MR 1458319.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[94] John Akeroyd and Elias G. Saleeby. A class of $P^t(d\mu)$ spaces whose point evaluations vary with $t$. Proc. Amer. Math. Soc. 127 (1999) 537-542. MR 1473652.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[95] Yasuhiro Gotoh. Integrability of superharmonic functions, uniform domains, and Hölder domains. Proc. Amer. Math. Soc. 127 (1999) 1443-1451. MR 1476132.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[96] M. Zippin. Applications of Michael's continuous selection theorem to operator extension problems. Proc. Amer. Math. Soc. 127 (1999) 1371-1378. MR 1487350.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[97] S. V. Kislyakov. Bourgain's analytic projection revisited. Proc. Amer. Math. Soc. 126 (1998) 3307-3314. MR 1458882.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[98] Akram Aldroubi and Hans Feichtinger. Exact iterative reconstruction algorithm for multivariate irregularly sampled functions in spline-like spaces: The $L^p$-theory. Proc. Amer. Math. Soc. 126 (1998) 2677-2686. MR 1451788.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[99] Wayne Smith and Liming Yang. Composition operators that improve integrability on weighted Bergman spaces . Proc. Amer. Math. Soc. 126 (1998) 411-420. MR 1443167.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[100] P. S. Kenderov, W. B. Moors and Scott Sciffer. Norm attaining functionals on $C(T)$. Proc. Amer. Math. Soc. 126 (1998) 153-157. MR 1416093.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[101] Alexander Borichev and H\aa kan Hedenmalm. Harmonic functions of maximal growth: invertibility and cyclicity in Bergman spaces . J. Amer. Math. Soc. 10 (1997) 761-796. MR 1446365.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[102] Nik Weaver. Quotients of little Lipschitz algebras. Proc. Amer. Math. Soc. 125 (1997) 2643-2648. MR 1402889.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[103] Alexander P. Schuster. Sets of sampling and interpolation in Bergman spaces. Proc. Amer. Math. Soc. 125 (1997) 1717-1725. MR 1396996.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[104] Manuel González, Joaquín M. Gutiérrez and José G. Llavona. Polynomial continuity on $\ell_1$. Proc. Amer. Math. Soc. 125 (1997) 1349-1353. MR 1371124.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[105] Eggert Briem. Functions operating from a complex Banach space to its real part. Proc. Amer. Math. Soc. 125 (1997) 861-867. MR 1363450.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[106] Jesús Araujo and Juan J. Font. Linear isometries between subspaces of continuous functions. Trans. Amer. Math. Soc. 349 (1997) 413-428. MR 1373627.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[107] Manuel D. Contreras and Santiago Díaz. $C(K,A)$ and $C(K,H^{\infty})$ have the Dunford-Pettis property. Proc. Amer. Math. Soc. 124 (1996) 3413-3416. MR 1340380.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[108] Wolfgang Hensgen. A simple proof of Singer's representation theorem. Proc. Amer. Math. Soc. 124 (1996) 3211-3212. MR 1343697.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[109] Wayne Smith. Composition operators between Bergman and Hardy spaces. Trans. Amer. Math. Soc. 348 (1996) 2331-2348. MR 1357404.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[110] Michael Cwikel and Mieczyslaw Mastylo. Interpolation spaces between the Lipschitz class and the space of continuous functions. Proc. Amer. Math. Soc. 124 (1996) 1103-1109. MR 1307507.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[111] Cai Heng Ouyang, Wei Sheng Yang and Ru Han Zhao. Characterizations of Bergman spaces and Bloch space in the unit ball of ${\bf C}\sp n$ . Trans. Amer. Math. Soc. 347 (1995) 4301-4313. MR 1311908.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[112] David Cruz-Uribe and C. J. Neugebauer. The structure of the reverse H\"older classes . Trans. Amer. Math. Soc. 347 (1995) 2941-2960. MR 1308005.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[113] L. Rodríguez-Piazza. Every separable Banach space is isometric to a space of continuous nowhere differentiable functions . Proc. Amer. Math. Soc. 123 (1995) 3649-3654. MR 1328375.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[114] Barbara D. MacCluer and Peter R. Mercer. Composition operators between Hardy and weighted Bergman spaces on convex domains in ${\bf C}\sp N$ . Proc. Amer. Math. Soc. 123 (1995) 2093-2102. MR 1254846.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[115] Bernd Kirchheim. Hausdorff measure and level sets of typical continuous mappings in Euclidean spaces . Trans. Amer. Math. Soc. 347 (1995) 1763-1777. MR 1260171.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[116] Thomas Dowling and Anthony G. O’Farrell. Affine transformations and analytic capacities . Trans. Amer. Math. Soc. 347 (1995) 2643-2655. MR 1273488.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[117] James E. Thomson. Bounded point evaluations and polynomial approximation . Proc. Amer. Math. Soc. 123 (1995) 1757-1761. MR 1242106.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[118] V. I. Bogachev, J. F. Mena-Jurado and J. C. Navarro Pascual. Extreme points in spaces of continuous functions . Proc. Amer. Math. Soc. 123 (1995) 1061-1067. MR 1204371.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[119] P. F. X. Müller. Holomorphic martingales and interpolation between Hardy spaces: the complex method . Trans. Amer. Math. Soc. 347 (1995) 1787-1792. MR 1264825.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[120] Jeff D. Farmer. Extreme points of the unit ball of the space of Lipschitz functions . Proc. Amer. Math. Soc. 121 (1994) 807-813. MR 1195718.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 91 to 120 of 242 found      Go to page: 1 2 3 4 5 6 7 > >>


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia